# SDR CA110407001

- Difficulty date: April 4, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Aircraft time: 30,780 hours
- Engine: Pwa PW121
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 304915201
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINEERING INVESTIGATION REPORT EIR PW100 2011-017 FINDINGS.  BORESCOPE INSPECTION REVEALED THE ENG SUSTAINED AN LP BLADE FAILURE, THE CAUSE OF THE LP BLADE FAILURE WAS DETERMINED TO BE BLADE CREEP.  THE REMAINING DAMAGE IN THE ENG IS CONSIDERED TO BE SECONDARY TO THE LP BLADE FAILURE.  THE MOST PROBABLE CAUSE OF THE NACELLE FIRE IS OIL LEAKAGE FROM THE NR 6 & 7 BEARING VENT TUBE.
